edoc

Oscillatory solutions to transport equations

Crippa, Gianluca and De Lellis, Camillo. (2006) Oscillatory solutions to transport equations. Indiana University Mathematics Journal , 55 (1). pp. 1-13.

[img]
Preview
PDF - Published Version
221Kb

Official URL: http://edoc.unibas.ch/47280/

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Crippa)
UniBasel Contributors:Crippa, Gianluca
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Indiana University Mathematics Journal
ISSN:0022-2518
e-ISSN:1943-5258
Note:Publication type according to Uni Basel Research Database: Journal article
Language:English
Identification Number:
Last Modified:02 Mar 2017 10:53
Deposited On:02 Mar 2017 10:53

Repository Staff Only: item control page